advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Has anyone had these type of issues

I've posted here before. I had my back surgery L4-S1 November 23 of this year. It's been very difficult for me I'm 38 years old. Before my surgery I had major back pain and pain that radiated down my left leg with numbness and tingling. And weak on my left side but I was able to still do things. I've had such a hard recovery. I had pnemonia literally 3 days after coming home. Now I have an ear infection in both ears. I am now having pain in both of my legs and weakness. I'm also having an issue with incontince . I literally can't feel when I have to go. It's so embarrassing to have to wear a brief and poise pads. My husband is very understanding and supportive but to me I feel useless and a burden to him. Has anyone suffered these issues and does it get better? I have an MRI coming January 20th to hopefully find out why and they can help me.
Jaime
advertisement

Comments

  • jlrfryejjlrfrye ohioPosts: 1,109
    If not call them. If so see if you can move your MRI up. Ask to be put on a cancellation list. If this does not work I would see my PCP.It may just be swelling but could be other things as well. Now is the time to be very pro-active in your healthcare. Good luck
    Susan
  • Not to scare you, but I would go to the ER just in case to make sure you didn't re-herniate or at least to get an MRI sooner if possible. It sounds like something isn't right, especially if you still have incontinence. When I was going in for my fusion, my Ortho took me in for surgery the next day after learning I couldn't feel my foot and was starting to have a hard time feeling when I had to use the bathroom. Keep us posted and wishing you a speedy recovery!
  • advertisement
Sign In or Join Us to comment.